MAUDE Adverse Event Report: Kuros Biosciences B.V. MagnetOs Flex Matrix; Filler, Bone Void, Calcium Compound

Kuros Biosciences B.V. MagnetOs Flex Matrix; Filler, Bone Void, Calcium Compound
Catalog Number 703-057-US
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Numbness (2415); Limb Pain (4836)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A surgeon reported the following: "on (b)(6) 2023, a l4-5 bilateral interlaminar decompression and foraminotomy, l4-5 transforaminal lumbar interbody fusion, intervertebral cage, nonsegmental fixation, synthetic bone graft, autogenous bone graft, and posterolateral fusion on patient was performed.(b)(6) 2023 a ct lumbar spine was performed and showed some graft material from the intervertebral disc space had fallen into the neural canal on the left side.(b)(6) 2023 a redo re-exploration of the left l4/5, discectomy, foraminotomy, and additional stabilization with pedicle screw and rod fixation was performed." the surgeon further reported that the patient developed postoperative weakness and numbness with recurrent leg pain.The surgeon has implanted both magnetos flex matrix and magnetos easypack putty.Available information reasonably suggests that the synthetic bone graft may have caused or contributed to a serious injury because the graft migrated into the neural canal and resurgery / revision surgery was required.Therefore, this cases is considered reportable.Note that this case is being reported outside the applicable reporting timeframe.Following an observation identified during a recent mdsap audit, historical complaints are being reassessed for reportability, which led to the identification and submission of this case.

Brand Name
MagnetOs Flex Matrix
Common Device Name
Filler, Bone Void, Calcium Compound
Manufacturer (Section D)
Kuros Biosciences B.V.
prof. bronkhorstlaan 10
bilthoven, ut 3723 MB
NL  3723 MB
Manufacturer Contact
marcel borger
prof. bronkhorstlaan 10
bilthoven, ut 3723 -MB
NL   3723 MB
MDR Report Key50201933
Report Number3008147766-2026-00091
Device Sequence Number12142779
Product Code MQV
UDI-Device Identifier08719699712171
UDI-Public08719699712171
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233245
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number703-057-US
Device Lot NumberO2309
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2024
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown